I take 300 mg. of vimpat a day and I've gotten both of my shots. I had the mederna shot. The first shot didn't both me
at all other than having a sore arm and a month later when I got the second shot it made me really tired and bitter cold.
I slept at least 6 hrs. if not longer and I was freezing cold but I have been told that both of these can be a side effect. It
bothered me for about a day and a half and then I was fine and I didn't have any seizures or other problems. It's up to you
but I would stay away from the Johnson & Johnson shot because they are finding it can cause blood clots for some people.
Wishing You The Best of Luck and May God Bless You!
you are always answering my questions and I am so grateful. My neuro is not here for the moment and our GP was a bit worried since a couple of her patients with neurological problems had some really strange side effects.
Thank you so much,
It was no problem answering your question. I did forget to tell you that sometimes a person may feel hot or nausea after
the shot but then again it sometimes doesn't bother anyone at all. One thing that's important to remember is you can't take
any new meds for 2 wks. or it can mess thing up for you.
Wishing you only the best and May God Bless You,